BibTeX record journals/jamc/Zhang22

download as .bib file

@article{DBLP:journals/jamc/Zhang22,
  author       = {Wenwen Zhang},
  title        = {Local conditions for planar graphs of acyclic edge coloring},
  journal      = {J. Appl. Math. Comput.},
  volume       = {68},
  number       = {2},
  pages        = {721--738},
  year         = {2022},
  url          = {https://doi.org/10.1007/s12190-021-01545-6},
  doi          = {10.1007/S12190-021-01545-6},
  timestamp    = {Fri, 05 May 2023 21:22:21 +0200},
  biburl       = {https://dblp.org/rec/journals/jamc/Zhang22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}